# SDR SCNA20230321109

- Difficulty date: March 2, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-8
- Aircraft serial: 33677
- Aircraft time: 53,640 hours, 20,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT: AFT CARGO FWD SHIELD RH AT STA 767 - 797 RBL 25, WL 162 HAS CORROSION.  RESOLUTION: REMOVED AND REPLACED ON AFT CARGO FWD NEW SHIELD RH AT STA 767-797 RBL 25 PER B737-800 DWG 146A0081 REV A. AND SRM 51-40-02-0G.
